# SDR CALA2017102303759

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 55,463 hours, 19,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERG FLASHLIGHT IN COMP ABOVE AFT LT FA JUMPSEAT RED STATUS LT NO FLASH. REPLACED FLASHLIGHT BATTERY OPS NORMAL.
